MAUDE Adverse Event Report: PHILIPS ULTRASOUND, INC Transducer X7-2t; ULTRASOUND

PHILIPS ULTRASOUND, INC Transducer X7-2t; ULTRASOUND
Model Number 989605414121
Health Effect - Clinical Code Perforation of Esophagus (2399)
Date of Event 04/15/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
A thorough inspection with functional and safety tests of the involved transducer was performed by the local philips service engineer.Proper functionality of the transducer was confirmed and the device remains at the customer site.Since a return of the transducer is not expected, no additional device analysis can be performed.
 
Event or Problem Description
A customer reported detecting a perforated esophagus after performing an examination using an x7-2t model transducer with an epiq ultrasound system.The local field service engineer confirmed the customer was able to successfully complete the procedure prior to discovering the injury.Further information regarding the patient condition pre and post procedure were not disclosed and the device remains at the customer site.

Brand Name
Transducer X7-2t
Common Device Name
ULTRASOUND
Manufacturer (Section D)
PHILIPS ULTRASOUND, INC
22100 bothell everett highway
bothell WA 98021
MDR Report Key7478334
Report Number3019216-2018-00028
Device Sequence Number196644
Product Code ITX
UDI-Device Identifier00884838061668
UDI-Public(01)00884838061668
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K030455
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Health Professional
Type of Report Initial
Report Date (Section B) 04/16/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number989605414121
Device Lot NumberB1WPMM
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/16/2018
Initial Report FDA Received Date05/01/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;